ATTENTION: The software behind KU ScholarWorks is being upgraded to a new version. Starting July 15th, users will not be able to log in to the system, add items, nor make any changes until the new version is in place at the end of July. Searching for articles and opening files will continue to work while the system is being updated. If you have any questions, please contact Marianne Reed at .

Show simple item record

dc.contributor.authorBrucal-Hallare, Maila
dc.contributor.authorVan Vleck, Erik S.
dc.identifier.citationBrucal-Hallare, Maila & Van Vleck, Erik. "Traveling Wavefronts in an Antidiffusion Lattice Nagumo Model." (2011) SIAM J. Appl. Dyn. Syst., 10(3), 921–959. (39 pages).
dc.descriptionThis is the published version, also available here:
dc.description.abstractWe consider a system of lattice Nagumo equations with cubic nonlinearity, but with a negative discrete diffusion coefficient. We are interested in the existence, uniqueness, stability, and nonexistence of the traveling wavefront solutions of this system, and we shall call this problem the antidiffusion lattice Nagumo problem. By rewriting this system as a spatially periodic system with inhomogeneous but positive periodic diffusion coefficients and periodic nonlinearities, we uncover a rich solution behavior that includes many possible connecting orbits in the antidiffusion case. Second, we observe the presence of bistable and monostable dynamics. In the bistable region, we study the phenomenon of propagation of failure while in the monostable region, we compute the minimum wave speed.en_US
dc.publisherSociety for Industrial and Applied Mathematicsen_US
dc.subjectspatially discreteen_US
dc.subjecttraveling wavesen_US
dc.titleTraveling Wavefronts in an Antidiffusion Lattice Nagumo Modelen_US
kusw.kuauthorVan Vleck, Erik
kusw.oaversionScholarly/refereed, publisher version
kusw.oapolicyThis item meets KU Open Access policy criteria.

Files in this item


This item appears in the following Collection(s)

Show simple item record